Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Trigonometric series with quasi-monotone coefficients


Author: S. M. Shah
Journal: Proc. Amer. Math. Soc. 13 (1962), 266-273
MSC: Primary 42.11
DOI: https://doi.org/10.1090/S0002-9939-1962-0154055-9
MathSciNet review: 0154055
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Aljančić, R. Bojanić et M. Tomić, Sur l'intégrabilité de certaines séries trigonométriques, Acad. Serbe Sci. Publ. Inst. Math. 8 (1955), 67-84. MR 0076911 (17:963e)
  • [2] R. P. Boas, Jr., Integrability of trigonometric series. III, Quart. J. Math. Oxford Ser. (2), 3 (1952), 217-221. MR 0054071 (14:867b)
  • [3] T. W. Chaundy and A. E. Jolliffe, The uniform convergence of a certain class of trigonometric series, Proc. London Math. Soc. (2), 15 (1916), 214-216.
  • [4] G. H. Hardy and W. W. Rogosinski, Fourier series, Cambridge Univ. Press, Cambridge, 1944. MR 0010206 (5:261d)
  • [5] S. M. Shah, A note on quasi-monotone series, Math. Student 15 (1947), 19-24. MR 0028435 (10:446f)
  • [6] S. O'Shea, Note on an integrability theorem for sine series, Quart. J. Math. Oxford Ser. (2), 8 (1957), 279-281. MR 0097686 (20:4153)
  • [7] G. Sunouchi, Integrability of trigonometric series, J. Math. Tokyo 1 (1953), 99-103. MR 0064181 (16:240h)
  • [8] O. Szász, Quasi-monotone series, Amer. J. Math. 70 (1948), 203-206. MR 0022917 (9:278e)
  • [9] A. Zygmund, Trigonometrical series, Vol. 1, Cambridge Univ. Press, New York, 1959. MR 0107776 (21:6498)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.11

Retrieve articles in all journals with MSC: 42.11


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1962-0154055-9
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society